# SDR HALA2019050900241

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 2,684 hours, 527 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING EMER GEN TEST ECAM MESSAGE ELEC AC ESS BUS FAULT ON ECAM.  FOLLOWED TSM 24-50-00-810-804-A. RELAY 12XE REPLACED AS REQUIRED. OPS CHECKS GOOD. OK FOR SVC.
